Connect with others who understand.

sign up log in
About MyEpilepsyTeam
Real members of MyEpilepsyTeam have posted questions and answers that support our community guidelines, and should not be taken as medical advice. Looking for the latest medically reviewed content by doctors and experts? Visit our resource section.

Does Anyone Else Experience Tremble Or Feeling Shaky With Trileptal?

Does Anyone Else Experience Tremble Or Feeling Shaky With Trileptal?

I felt shaky earlier today. I don't know if it's a side effect of the trileptal or a part of a seizure.

A MyEpilepsyTeam Member said:

I think it is side effects of the medicine because i have had side effects from my medicine too

posted about 3 years ago
A MyEpilepsyTeam Member said:

My son is on Trileptal. He is very "off" about 2 hours after he has taken his AM dose. He gets kinda dizzy and just spacey feeling.

posted almost 3 years ago
Already a Member? Log in